| Model Number |
960P |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Chest Pain (1776)
| Date of Event |
09/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain bipap and mechanical ventilator devices.The manufacturer received information alleging chest pain.There was no report of serious patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging chest pain related to a bipap device's sound abatement foam.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Correction information was provided in section b3.In initial report section g3 was incorrectly captured.It should be 09/16/2021.Section h6 updated in this report.
Additional Manufacturer Narrative
"the manufacturer previously reported on this device in mdr2518422-2021-06913.This report was submitted as a duplicate report of the previously submitted report.".